Pseudo-differential calculus on homogeneous trees

Etienne Le Masson

Research output: Contribution to journalArticle (Academic Journal)peer-review

6 Citations (Scopus)
7 Downloads (Pure)

Abstract

To study concentration and oscillation properties of eigenfunctions of the discrete Laplacian on regular graphs, we construct in this paper a pseudo-differential calculus on homogeneous trees, their universal covers. We define symbol classes and associated operators. We prove that these operators are bounded on L2 and give adjoint and product formulas. Finally, we compute the symbol of the commutator of a pseudo-differential operator with the Laplacian.
Original languageEnglish
Pages (from-to)1697–1732
JournalAnnales Henri Poincaré
Volume15
Issue number9
Publication statusPublished - Sep 2014

Fingerprint Dive into the research topics of 'Pseudo-differential calculus on homogeneous trees'. Together they form a unique fingerprint.

Cite this